MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPERIM HARDWARE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPERIM HARDWARE
Model Number 453564243601
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the vitals were freezing during cases.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.

Brand Name
XPERIM HARDWARE
Common Device Name
XPERIM HARDWARE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
MDR Report Key11597388
Report Number1051786-2021-10003
Device Sequence Number14353987
Product Code MWI
UDI-Device Identifier00884838083516
UDI-Public00884838083516
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564243601
Device Catalogue Number453564243601
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1